A mathematical model for order splitting in a multiple supplier single-item inventory system

Abginehchi, Soheil, Zanjirani Farahani, Reza and Rezapour, Shabnam (2013) A mathematical model for order splitting in a multiple supplier single-item inventory system. Journal of Manufacturing Systems, 32(1), pp. 55-67. ISSN (print) 0278-6125

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: order splitting, random lead-time, multiple sourcing, supply chain, inventory
Research Area: Applied mathematics
Business and management studies
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 23 Sep 2012 11:57
Last Modified: 20 Jun 2013 14:27
URI: http://eprints.kingston.ac.uk/id/eprint/23526

Actions (Repository Editors)

Item Control Page Item Control Page